# SDR USAA050514

- Difficulty date: April 18, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CLIP ANGLE BRACKET CRACKED .25 INCH, STATION 360 AT S4L.  FABRICATED ANGLE FROM BOEING DRAWING AND INSTALLED IAW DWG 69-48747.  (M)
